# SDR 20000505SH018

- Difficulty date: March 29, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N2354R
- Make and model: Cessna 182G
- Aircraft serial: 18255454
- Engine: Cont O470R
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 075016128
- Condition: Separated
- Location: Exhaust
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, THE LT INTERNAL BAFFLE WAS FOUND TO HAVE SEPARATED AND WAS PARTIALLY BLOCKING THE EXHAUST PORT IN THE MUFFLER.  UPON REMOVAL, THE RT EXHAUST STACK WAS FOUND BADLY DETERIORATED WITH SEVERAL PIECES MISSING.  ONLY  MINOR EXHAUST LEAK WAS NOTED FROM UNDER CLAMP.  TIME IN SERVICE OF THESE PARTS IS NOT KNOWN.  (X)
